Aa
Aa
A
A
A
Close
Avatar universal

Fentenyl Patch Problems


TxAli369
I have notice extreme (EXTREME) sweating since my pharm company switch from Mylan Fent Patches. I am actually dripping, then 2 seconds later I am freezing!! Has any one notice this?  Thanks for any help!!
**Wanted to post this**
If you check with your electric company, they have programs for people on disability for reduced rates. My new rate is half of what it was last summer. My Dr. had to fill out a form and fax it back to the electric company. Hope this helps someone.
1 Responses
Avatar universal
Hello.  My doctor prescribed fentanyl patch for pain! Wear 3 days, remove and replace. After wearing the second patch I went back to my doctor asking to go back to my previous opioid pain killers. My problem was the patch really left red weeping swells where I had worn the patch. The first patch area was getting better but he thought it was best to not continue. My other problems were the sweating which was so bad!  I could never really cool off totally but that lasted long after starting the patch so I don't know if it was related to the fentanyl or not. Sorry, wish I could have been more helpful.
Have an Answer?

You are reading content posted in the Pain Management Community

Top Pain Answerers
Avatar universal
st. louis, MO
317787 tn?1473358451
DC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
Could it be something you ate? Lack of sleep? Here are 11 migraine triggers to look out for.
Find out if PRP therapy right for you.
Tips for preventing one of the most common types of knee injury.
Here are 10 ways to stop headaches before they start.
Tips and moves to ease backaches